MathSciNet Relay Station
MathSciNet bibliographic data
MR1169912 42C05 (47A57 47B15)
Xu, Yuan Multivariate orthogonal polynomials and operator theory. Trans. Amer. Math. Soc. 343 (1994), no. 1, 193–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement